| Model Number |
195274 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The fsr replaced the sensor which resolved the issue.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The field service representative (fsr) reported that during preventive maintenance (pm) of the device, the red level sensor kept giving a 'not attached' alert.There was no patient involvement.